# SDR C2XAIO429

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 60 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPT - DURING TAKEOFF, PILOT REPORTED THE NR 2 ENGINE HAD A LOW N1 AND HIGH ITT.  THE PILOT RETURNED TO GPT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW CONTINENTAL EXPRESS GMM VOLUME 13 SECTION 2, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
